# SDR AALA20150211003

- Difficulty date: February 11, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- Aircraft time: 74,899 hours, 39,662 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S27779222
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON AT BS 200, STRINGER 24 LT.  REPAIRED LONGERON IAW SRM 53-02-00 FIGURE 18.
